If you need an accessible version of this item please contact JSTOR User Support

Note on a Paper by L. S. Johnston

Ivan Niven
The American Mathematical Monthly
Vol. 55, No. 6 (Jun. - Jul., 1948), p. 358
DOI: 10.2307/2304962
Stable URL: http://www.jstor.org/stable/2304962
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
358
    358